RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 5, Pages 52–63 (Mi ivm9358)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem with missing condition of shift for singular coefficiensy Gellerstedt equation

M. Mirsaburov

Termez State University, 43 F. Khodzhaev str., Termez, 190111 Republic of Uzbekistan

Abstract: For Gellerstedt equation with singular coefficient we prove theorems of uniqueness and existence of solution to the problem with the missing condition of shift on the boundary characteristics and Frankl type condition on degeneration segment of the equation.

Keywords: missing condition of shift, Frankl type condition, Tricomi non-standard singular integral equation, Wiener–Hopf equation, index.

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2018, 62:5, 44–54

Bibliographic databases:

UDC: 517.956
Received: 07.03.2017

Citation: M. Mirsaburov, “The problem with missing condition of shift for singular coefficiensy Gellerstedt equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 5, 52–63; Russian Math. (Iz. VUZ), 62:5 (2018), 44–54

Citation in format AMSBIB
\Bibitem{Mir18}
\by M.~Mirsaburov
\paper The problem with missing condition of shift for singular coefficiensy Gellerstedt equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 5
\pages 52--63
\mathnet{http://mi.mathnet.ru/ivm9358}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2018
\vol 62
\issue 5
\pages 44--54
\crossref{https://doi.org/10.3103/S1066369X18050079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430992800007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048928733}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9358
  • http://mi.mathnet.ru/eng/ivm/y2018/i5/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gulnora M. Mirsaburova, “Zadacha s nelokalnymi usloviyami na chastyakh granichnykh kharakteristik i na otrezke vyrozhdeniya dlya uravneniya Gellerstedta s singulyarnym koeffitsientom”, Izv. vuzov. Matem., 2020, no. 1, 64–83  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:89
    Full text:10
    References:6
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020